MathSciNet Relay Station
MathSciNet bibliographic data
MR335342 (49 #124) 05C30 (05B20)
Békéssy, A.; Békéssy, P.; Komlós, J. Asymptotic enumeration of regular matrices. Studia Sci. Math. Hungar. 7 (1972), 343–353.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement